# SDR QXEA200702010

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 17,008 hours, 17,337 cycles
- Engine: Pwc PW150A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697071272
- Condition: Intermittent
- Location: Nr 2 Prop Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROP DE-ICE CAUTION ILLUMINATES INTERMITTENTLY. AFTER SELECTING HEAT OFF IAW THE CHECKLIST, THE CAUTION LIGHT STARTED CYCLING OFF AND ON. MAINTENANCE REPLACED THE HEATER LEAD AT THE NR 3 BLADE OF NR 2 PROP. OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
